# SDR SIMA20140624003

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 35,688 hours, 32,813 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMER LIGHT INOPERATIVE.  R & R SERVICE DOOR EXTERNAL EMER LIGHT LAMP IAW TASK 33-50-10-000-801-A & TASK 33-50-10-400-801-A,OPERATION CHECK, NO FIX.  CONFIRMED POWER IS GETTING TO ASSEMBLY THROUGH QUICK DISCONNECT WIRES.  FOUND PIN PUSHED OUT AT PLUG P7198.  REINSTALLED PIN IAW SWPM 20-50-0.  OPERATIONS CHECKED GOOD IAW MM 33-50-00.  MEL RESTORED & PLACARD REMOVED.
